| Model Number |
M00546560 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported to boston scientific corporation that a spyglass retrieval snare was used for proximal migrated stent removal in the pancreatic duct during an endoscopic retrograde cholangiopancreatography (ercp) - cholangioscopy procedure performed on (b)(6) 2022.During the procedure and inside the patient, the snare loop was broken.The procedure was completed with another spysnare.There were no patient complications reported as a result of this event.The patient condition following the procedure was reported to be stable.
Additional Manufacturer Narrative
Block h6: problem code a0401 captures the reportable event of snare loop break.Investigation results: a spyglass retrieval snare was received for analysis.Visual inspection of the returned device revealed that the loop was detached, and the working length was kinked at the distal section.Functional testing was not performed due to the condition of the device.No other problems were noted.Upon product analysis, the event happened during the procedure and the bent observed on the working length may be related to user manipulation and/or some technique applied during the procedure that could result to kinking of the working length.The user may have experienced difficulties while retracting the loop due to the kink present on the device, which led the user to apply additional force/tension, as a consequence the loop was detached.Therefore, the reported complaint of "loop detached/separated" was confirmed.Based on the information available and the returned device analysis, the most probable root cause for the reported complaint is adverse event related to procedure.
Event or Problem Description